A nonlinear generalized Maxwell fluid model for viscoelastic materials

Citation
Dt. Corr et al., A nonlinear generalized Maxwell fluid model for viscoelastic materials, J APPL MECH, 68(5), 2001, pp. 787-790
Citations number
3
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mechanical Engineering
Journal title
JOURNAL OF APPLIED MECHANICS-TRANSACTIONS OF THE ASME
ISSN journal
0021-8936 → ACNP
Volume
68
Issue
5
Year of publication
2001
Pages
787 - 790
Database
ISI
SICI code
0021-8936(200109)68:5<787:ANGMFM>2.0.ZU;2-2
Abstract
A nonlinear Maxwell fluid model consisting of a linear dashpot in series wi th a parallel arrangement of a linear spring and a second-order nonlinear s pring, was developed. This configuration provides the flexibility necessary to describe both the stiffening and the softening responses of some viscoe lastic materials. A noteworthy feature of the model is that under constant rate displacement, the force equation can be solved in closed form, thereby providing a continuous, exact general solution.